# SDR CA960619015

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 2550 · Cargo Compartments
- Part: Cargo Sling
- Part number: 140277
- Condition: Misrigged
- Location: Release Cable
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UNCOMMANDED SLINGLOAD RELEASE. MANUAL EMERGENCY RELEASE WAS IMPROPERLY RIGGED.
